# SDR FDEA201608072833

- Difficulty date: August 7, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,668 hours, 13,687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: A303200901
- Part serial: B661
- Condition: Defective
- Location: Lt Mlg
- Part time: 12,592 hours, 6,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN SYS 1 OR SYS 2.  FOLLOWED ECAM AND QRH PROCEDURES.  GEAR HANDLE WOULD NOT GO PAST MID-POINT.  PERFORMED BITE CHECK ON PROXIMITY DETECTOR UNIT REF MM 32-61-00, FAULT BL IS DISPLAYED.  R&R LT MLG LEG ASSEMBLY PER WORK CARD 3211000-01-71.  ALL OPERATION CHECKS COMPLIED WITH WORK CARDS 3244000-00-70 AND 3230000-00-70.  AIRCRAFT OKAY FOR SERVICE
